# SDR DL738001309

- Difficulty date: July 11, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N385DA
- Make and model: Boeing 737832
- Aircraft serial: 30348
- Aircraft time: 1,924 hours, 1,075 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Limit Switch
- Condition: Failed
- Location: Spoiler Actuator
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON LANDING AFTER AUTO SPOILERS DEPLOYMENT, AUTO SPOILERS MOTOR CONTINUES TO RUN EVEN THOUGH SPOILERS ARE FULLY DEPLOYED.  BURNING ELECTRICAL SMELL IS PRESENT AFTER MANUAL STOW MOTOR DISENGAGES.  REPLACED AUTO SPOILER ACTUATOR.
